# SDR A8OA0000000N632DS

- Difficulty date: August 23, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N632DS
- Make and model: Beech 300BEECH
- Aircraft serial: FA141
- Aircraft time: 7,252 hours, 7,187 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Condition: Multiple Fail
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, G

## Discrepancy

RT BLEED FAILURE OCCURRED APPROX 170 MILES FROM DESTINATION. AT APPROX 120 MILES FROM DESTINATION WE RECEIVED A SECOND MASTER WARNING AND AN ASSOCIATED LT BLEED FAILURE ANNUNCIATOR.  ADVISED ATC, HAD A PRESSURIZATION PROBLEM AND REQUESTED CLEARANCE TO 10K FROM OUR CURRENT ALTITUDE OF FL240.  ALSO ADVISED ATC THAT WE WERE LEAVING FL240 AT THAT TIME. WE RECEIVED CLEARANCE TO 10K WITHIN 10 SECONDS FROM OUR REQUEST AND HAD ALREADY BEGAN THE MEMORY ITEMS FOR EMERGENCY DESCENT.  AT ABOUT 16K FEET THE CABIN REACHED AN ALTITUDE OF 12K AND THE OX MASKS IN THE CABIN DEPLOYED.  AT THIS TIME, BRIEFED PASSENGERS TO DON THEIR MASKS. REACHED 10K ABOUT 80 MILES FROM DESTINATION AND AGREED TO CONTINUE BASED ON WEATHER AND RUNWAY LENGTH.  UPON REACHING 10K WE ADVISED PAX THAT THEY COULD REMOVE MASKS IF THEY WISHED AND THAT WE WOULD BE LANDING AT DESTINATION SHORTLY.  LANDED WITHOUT INCIDENT. SYS WAS MEL'D AND ACFT WAS REPOSITIONED TO REPAIR STATION, AWAITING FINDINGS AT THIS TIME.
